## **2019 CATHOLIC MEN FOR CHRIST SCHEDULE**

8:00	Doors and Vendors Open
8:00	Adoration Begins (Room 124)
8:30	Praise and Worship
9:00	Welcome and Opening Remarks
9:15	Speaker: Deacon Larry Oney —Conversion
9:30	Reconciliation Begins (Whitaker Room)
10:00	A Call to Battle—Society's Crisis in Masculinity video
10:15	Break (35 minutes)
10:50	Speaker: Fr. Thomas Vordtriede—Reconciliation
11:40	Lunch (50 minutes)
	Lunch and Beverage Lines: Lower Level near concession stand and 2nd Level near Lee Theater
	Lunch Seating: Lower Level near concession stand and 2nd Level in Lee Theater
	Food is not allowed in the Main Auditorium.
12:30	Speaker: Ralph Martin —Evangelization
1:20	Break (30 minutes)
1:50	Announcements
2:00	Speaker: Jesse Romero —Discipleship
2:30	Reconciliation Ends
2:45	Break (30 minutes)
3:15	Closing Announcements
3:25	Eucharistic Procession, Praise and Worship
4:00	Mass
5:15	Dismissal